# SDR FDEA201306261404

- Difficulty date: June 26, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N509127
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER SEVERAL FASTENER HOLES AT BS 1681, LBL 62 -RBL 62.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND OUT OF LIMITS IAW SRM 53-00-51 FIG 101 DET. III. REMOVED FLOORBEAM IAW SRM 51-40-02.   FABRICATED FLOORBEAM IAW DRAWING 146N5091.  TREATED & ALODINE & PRIMED  IAW SRM 51-20-01 APPLIED TOP COAT IAW AMM 51-21-00-7.   INSTALLED NEW FLOORBEAM IAW SRM 51-40-02 AND DRAWING 146N5091.  REPAIR IS CLASSIFIED AS MAJOR.
